MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX27530UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis summary: a kink was evident on the hypotube.The stent was not present on the balloon and did not return for analysis.The balloon folds were expanded; the balloon had been inflated.The inner member appeared kinked.Crimp impressions were visible on the exposed balloon surface.The inner lumen patency was verified with a 0.015 inch mandrel.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure an attempt was made to use one resolute onyx rx coronary drug eluting stent to treat a lesion.It was reported that there was a kink on the distal shaft and the hypotube.It was also reported that there was no stent on the balloon.No patient injury was reported.Upon analysis it was noted that the balloon had been inflated and this may have occurred in vivo.It was indicated that the stent dislodged off the balloon in vivo.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
IE 
MDR Report Key9971517
Report Number9612164-2020-01600
Device Sequence Number18999356
Product Code NIQ
UDI-Device Identifier00643169556935
UDI-Public00643169556935
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/04/2019
Device Model NumberRONYX27530UX
Device Catalogue NumberRONYX27530UX
Device Lot Number0008822107
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2020
Initial Report FDA Received Date04/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1